# SDR AALA202409173372

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,675 hours, 38,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: C0977
- Condition: Broken
- Location: Zone 800
- Part time: 33,252 hours, 15,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CUT LOCKWIRE ON SCAPE SLIDE ON DOOR 841. REPLACED SCAPE SLIDE ON DOOR 841.
